# SDR DALA2020012870653

- Difficulty date: January 19, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 14,117 hours, 5,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Not Reported
- Location: L1 Door Sensor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW STATES FWD ENTRY INDICATION STAYS ON WHEN DOOR IS CLOSED .   REMOVED AND REPLACED L1 DOOR TARGET BRACKET FOR SENSOR S1147 BRACKET FOR SENSOR S1147 IAW SRM 51-40. DOOR POSITION INDICATION OPS CHECKED GOOD IAW MM 52-10.
